I've been diagnosed with schizoaffective disorder and I'm getting interested in using more natural means. It will have to be baby steps, though, because my diet is pretty much all processed food, I still take medications, etc. etc.... Like I say, I'm just starting out. Is it realistic to go slow? I think I'd give up if I had to change everything right away.
It is okay to start slowly. Even your body like progressive changes and it is better this way. If you want good advices on this subjects of natural health we now have a real forum and it is called the Alternative Therapies forum. We are posting some really useful info there and I am sure it will help you and provide you with the knowledge to do what's best for you.
You are welcome to join us and read the forums and ask your questions there: http://www.medhelp.org/forums/Alternative-Therapies-Community/show/685
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.